# SDR AALA20150402003

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 5,572 hours, 641 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  FLIGHT INTERRUPTION DUE TO FLIGHT CONTROL CAUTION EICAS MSG CAME ON AT 1500 FT.  CHECKED WIRING & FOUND ELECTRICAL CONNECTOR D4310P LOOSE, FROM ACE L1 TO LT OTBD ELEVATOR PCU, MAT MX MSG 27-11111.  RETIGHTENED ELEC CONNECTOR.  CHECKED FLIGHT CONTROL SYSTEM OPERATIONS IAW AMM & FOUND OK.  FLIGHT CONTROL MSG CLEARED.
